# SDR P5CA2021051900178

- Difficulty date: May 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,945 hours, 5,481 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 930130
- Condition: Faulted
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R ENG HPSOV IN FLIGHT,  INVESTIGATION C/W IAW FIM 36-10 FAULT TREE 843, FAULT TRACED TO STICKY HPSOV, TRANSFER TO DMI 147169. HPSOV LOCKED OUT. MCC YC TIME 0123Z.  FAULT TRACKED TO STICKY HPSOV. RT ENG HPSOV REPLACED IAW AMM 36-11-07-024-001 AND 36-11-07-024-016-001 (OFF PART: PN 802170-12, SN 200106160.  AIR SUPPLY CONTROL SYS BITE TEST. FOUND SERVICABLE. NO FAULTS.  LOG PAGE 1491387: R/H ENGINE HPSOV CONTROLLER REPLACED IAW AMM 36-11-08 PB 400. LEAK CHK C/O SATIS. AIR SUPPLY BITE SYSTEM TEST C/OUT IAW 36-23-00 PB 501, NIL FAULTS RECORDED.
